Anderson, William D. & Johnson, G. David, 2017, Two new species of callanthiid fishes of the genus Grammatonotus (Percoidei: Callanthiidae) from Pohnpei, western Pacific

Anderson, William D. & Johnson, G. David, 2017, Two new species of callanthiid fishes of the genus Grammatonotus (Percoidei: Callanthiidae) from Pohnpei, western Pacific, Zootaxa 4243 (1), pp. 187-194

publication ID

https://doi.org/10.11646/zootaxa.4243.1.10

link to original document

https://doi.org/10.11646/zootaxa.4243.1.10

document provided by

Plazi (2017-03-14 09:58:42, last updated by ExternalLinkService 2024-11-29 18:35:11)